# SDR FDEA202208181997

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24176
- Aircraft time: 72,396 hours, 28,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 347179
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WHEEL WELL, UPPER AFT ACCESS PANEL 117CL, FORWARD SIDE OF STA   377.7 LBL 10 TO LBL 25, PLATE CORRODED.    REMOVED, FABRICATED AND REPLACED NEW FILLER IAW VENTURA DWG 3471 REV B
